# SDR ASAA2021060835060

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 50,371 hours, 14,913 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO FMC DISPLAYED VTK AND MAP TWICE. BOTH TIMES IMMEDIATELY AFTER LEVEL OFF FROM CLIMB. GROUNDED - YES. ACCOMPLISHED FMC BITE, REF B737-800 FIM 34-61 TASK 801. NO CURRENTLY ACTIVE FAULTS.
